MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752540
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: problem device code a040501 captures the reportable event of stent calcified.Impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported that, during a transurethral lithotomy procedure, a percuflex plus ureteral stent was successfully implanted on (b)(6) 2024.On (b)(6) 2024, it was found that the stent was encrusted, and it was removed from the patient.Another of the same stent was used to replace the encrusted stent.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Block h6: problem device code a040501 captures the reportable event of stent calcified.Impact code f2301 captures the reportable event of additional device required.Block h11: correction to field block b5: describe event or problem.Correction to field: initial reporter phone, initial reporter address 1, and initial reporter address 2.
 
Event or Problem Description
It was reported that, during a transurethral lithotomy procedure, a percuflex plus ureteral stent was successfully implanted on (b)(6) 2024.After 28 days, it was determined that the stent was encrusted.On (b)(6) 2024, the stent was removed from the patient using a grasper.Another of the same stent was used to replace the encrusted stent.No further patient complications were reported.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19779685
Report Number2124215-2024-43594
Device Sequence Number18210125
Product Code FAD
UDI-Device Identifier08714729067757
UDI-Public08714729067757
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2025
Device Model NumberM0061752540
Device Catalogue Number175-254
Device Lot Number0030270604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer07/24/2024
09/11/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/21/2024
10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight72 KG